MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5414/cp204756

Медицинская библиотека · International journal of clinical pharmacology and therapeutics · 2025

Severe autoimmune hemolytic anemia associated with glucose-6-phosphate dehydrogenase deficiency as a complication of nivolumab treatment: A case report.

Lozano Roberto, Franco María-Esther, Bona Carina

Клинический случайСтатьяПеревод в очереди

Аннотация

In recent years, immune checkpoint inhibitors, such as programmed death-1 (PD-1) inhibitors, have become key therapeutic options for specific cancers, used as first-, second-, or third-line treatments for various metastatic conditions. Nivolumab, a programmed death-1 (PD-1) inhibitor, is FDA-approved for metastatic renal cell carcinoma among other cancers. As the use of nivolumab becomes more widespread, understanding both its common and rare side effects is essential. Although nivolumab has been associated with autoimmune hemolytic anemia (AIHA), there are rare cases where this adverse effect may be compounded by other underlying conditions. Here, we report the first case of AIHA in a patient with glucose-6-phosphate dehydrogenase deficiency, triggered as a complication of nivolumab treatment.

Для цитирования: Lozano Roberto, Franco María-Esther, Bona Carina. Severe autoimmune hemolytic anemia associated with glucose-6-phosphate dehydrogenase deficiency as a complication of nivolumab treatment: A case report.. International journal of clinical pharmacology and therapeutics. 2025. DOI: 10.5414/cp204756.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.